# SDR DALA2021111506984

- Difficulty date: November 11, 2021
- Submitted: November 15, 2021
- Operation: Air carrier
- Aircraft: N721TW
- Make and model: Boeing 757231
- Aircraft serial: 29954
- Aircraft time: 79,984 hours, 20,784 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6810 FOUND FIRST CLASS EMERGENCY LIGHTS INOP. CORRECTIVE ACTION: REPLACED BATTERY PACK PER B757 AMM 33-51. OPS CK GOOD. (8407515)
